# SDR CALA2025080507309

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 46,883 hours, 16,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR BRACKET LOOSE BENT J CLIP,   GIRT BAR RETAINER CLIP INTO POSITION REF AMM 25-66-01-200-802
